JournalsprimsVol. 25 , No. 4DOI 10.2977/prims/1195173185

On the Maunder Type Theorems in the Ex-homotopy Category

  • Yoshimi Shitanda

    Kyushu University, Fukuoka, Japan
On the Maunder Type Theorems in the Ex-homotopy Category cover

Abstract

We study the homotopy theory of comma category and define the cell structure and Postnikov system in the ex-homotopy category. By using these structures we give the four types of spectral sequences and show that Maunder type theorems hold for these spectral sequences.